Alert archive / Alabama / Tornado Warnings in 2025

Tornado Warning 41, NWS Birmingham, AL

April 6, 2025Autauga County, Dallas County, Lowndes County, Alabama

NWS Birmingham, AL issued this tornado warning at Apr 6, 2025, 10:12 AM CDT for Autauga County, Dallas County, Lowndes County, Alabama. It was in force for 14 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2025, 10:12 AM CDT (15:12 UTC)
Expired
Apr 6, 2025, 10:26 AM CDT
In force
14 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Autauga County, AL, Dallas County, AL, Lowndes County, AL

The radar

The Birmingham radar (KBMX), 93 km from the middle of the area, began a volume at 15:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 10:13 AM CDTTORNADO4 Wsw Tyler, ALAn EF-1 tornado was confirmed by NWS meteorologists, affecting the area near Sixmile creek east of Sardis.
Apr 6, 10:13 AM CDTTORNADO4 Wsw Tyler, ALAn EF-1 tornado was confirmed by NWS meteorologists, affecting the area near Sixmile creek east of Sardis.
Apr 6, 10:14 AM CDTTSTM WND DMG3 Wsw Tyler, ALTrees down along CR 405. A possible TDS was observed in this area.
Apr 6, 10:14 AM CDTTSTM WND DMG3 Wsw Tyler, ALTrees down along CR 405. A possible TDS was observed in this area.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 6, 10:01 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 3.2 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2025-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 380 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2025-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 274 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
380 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
703 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
274 m²/s²
0-3 km storm-relative helicity
316 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted.

568 
WFUS54 KBMX 061512
TORBMX
ALC001-047-085-061545-
/O.NEW.KBMX.TO.W.0041.250406T1512Z-250406T1545Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
1012 AM CDT Sun Apr 6 2025

The National Weather Service in Birmingham has issued a

* Tornado Warning for...
  Central Autauga County in central Alabama...
  Northwestern Lowndes County in south central Alabama...
  Southeastern Dallas County in south central Alabama...

* Until 1045 AM CDT.

* At 1012 AM CDT, a severe thunderstorm capable of producing a
  tornado was located near Tyler, or 7 miles southeast of
  Selmont-West Selmont, moving northeast at 60 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Selma Drag Strip, Mulberry, Vida Junction, Autaugaville, Gardner
  Island, Robert F. Henry Lock And Dam, Benton, Tyler, Selmont-West
  Selmont, White Hall, and Craig Field Aiport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3217 8695 3233 8709 3261 8668 3241 8649
TIME...MOT...LOC 1512Z 235DEG 50KT 3229 8694 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

44
1 follow-up statement
247 
WWUS54 KBMX 061526
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1026 AM CDT Sun Apr 6 2025

ALC001-047-085-061536-
/O.CAN.KBMX.TO.W.0041.000000T0000Z-250406T1545Z/
Autauga AL-Lowndes AL-Dallas AL-
1026 AM CDT Sun Apr 6 2025

...THE TORNADO WARNING FOR CENTRAL AUTAUGA...NORTHWESTERN LOWNDES AND
SOUTHEASTERN DALLAS COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 PM CDT for central and
south central Alabama.

&&

LAT...LON 3217 8695 3233 8709 3261 8668 3241 8649
TIME...MOT...LOC 1525Z 235DEG 50KT 3240 8675 

$$

44

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 6, 5:33 AM CDT, 4 hours 39 minutes earlier. Its key messages:

  • Updated at 527 AM CDT SUN APR 6 2025
  • There is a 2 out of 5 risk of severe thunderstorms across Central Alabama through the afternoon hours. The threats include isolated tornadoes, damaging wind gusts, and large hail.
  • Heavy rainfall is expected and may lead to localized flooding as this storm system slows its movement as it pushes southeast across the area. A Flood Watch is in effect 6 pm Monday evening.
  • Frost and freeze conditions expected for the northern half of the area Tuesday morning and all of Central Alabama Wednesday morning.
Area forecast discussion, Apr 6, 5:33 AM CDT, 4 hours 39 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
533 AM CDT Sun Apr 6 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 527 AM CDT SUN APR 6 2025

- There is a 2 out of 5 risk of severe thunderstorms across
  Central Alabama through the afternoon hours. The threats
  include isolated tornadoes, damaging wind gusts, and large hail.

- Heavy rainfall is expected and may lead to localized flooding as
  this storm system slows its movement as it pushes southeast
  across the area. A Flood Watch is in effect 6 pm Monday
  evening.

- Frost and freeze conditions expected for the northern half of
  the area Tuesday morning and all of Central Alabama Wednesday
  morning.

&&

.SHORT TERM...
(Today through Monday)
Issued at 530 AM CDT SUN APR 6 2025

The orientation of the main line will eventually begin to orient
more ENE-WSW with time as the outflow keep sinking south. The main
activity should reach the Birmingham metro area by 6-8 AM. Behind
the main line, continuing rain and thunderstorms are anticipated,
which may transition areas along I-20 to a flooding threat
further into the morning.

The system continues its slow trek to the east through the day.
While a few segments within the line of showers and storms will be
capable of severe, with all modes of severe possible. We may see
an uptick in convection the later we get into the late morning and
early afternoon as we see some heating ahead of the line. This
system will not be moving at a fast clip, so flooding will likely
become a concern through the day, with perhaps the highest totals
between I-20 and I-85. Latest guidance places a large swath of 3
to 4 inches in this area through Monday afternoon.

16

&&

.LONG TERM...
(Monday night through next Saturday)
Issued at 100 AM CDT SUN APR 6 2025

Behind this system, we are going to see some colder temperatures
move into the region along with dry air. Right now we may see
frost and freeze conditions expected for the northern half of the
area Tuesday morning and all of Central Alabama Wednesday morning.
So be ready to make preparations for any sensitive vegetation.
The next rain maker will be Thursday afternoon into Friday with a
passing cold front. The main dynamics for this system remains well
to the north so severe weather should not be an issue.

16

&&

.AVIATION...
(12Z TAFS)
Issued at 530 AM CDT SUN APR 6 2025

MVFR conditions will expand over the area ahead of the line of
storms. At this time the showers and storms are in TCL and will be
moving into BHM by 12z. EET/ASN/ANB by 12 to 13z. MGM will likely
see the line work in by 15 to 16z. This will be an extremely slow
system and will provide showers and storms for a prolonged time
through the afternoon. Flooding may develop as well and could
impact a few locations.

16

&&

.FIRE WEATHER...

Heavy rain and storms will overspread across the area through
Monday, with a Flood Watch now in effect through Monday evening.
However, conditions will quickly mix back out behind the front,
with MinRH values expected to fall back into the upper 20s to low
30s by Tuesday into Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     73  50  58  37 / 100  60  30   0
Anniston    74  53  58  38 / 100  70  50   0
Birmingham  73  52  57  41 / 100  60  30   0
Tuscaloosa  74  50  60  40 / 100  40  20   0
Calera      73  52  59  40 / 100  60  40   0
Auburn      77  58  61  42 / 100 100  80  10
Montgomery  79  56  60  42 / 100  90  70  10
Troy        80  57  60  42 /  90 100  90  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Monday evening for the following counties:
Autauga-Barbour-Bibb-Blount-Bullock-Calhoun-Chambers-Cherokee-
Chilton-Clay-Cleburne-Coosa-Dallas-Elmore-Etowah-Fayette-Greene-
Hale-Jefferson-Lamar-Lee-Lowndes-Macon-Marengo-Marion-Montgomery-
Perry-Pickens-Pike-Randolph-Russell-Shelby-St. Clair-Sumter-
Talladega-Tallapoosa-Tuscaloosa-Walker-Winston.

&&

SHORT TERM...16
LONG TERM....16
AVIATION...16
Hazardous weather outlook, Apr 6, 3:05 AM CDT, 7 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
305 AM CDT Sun Apr 6 2025

ALZ011>015-017>050-071115-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
305 AM CDT Sun Apr 6 2025

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

There is a Slight Risk of severe thunderstorms across all of central
Alabama through this afternoon. Storms will be capable of producing
damaging winds, large hail, and isolated tornadoes.

Heavy rainfall with this slow moving line may produce 2 to 4 inches
of rain. Flash flooding may develop as the line moves east.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Heavy rainfall will continue through Monday afternoon, especially in
the southeast. An additional 1-3 inches of rainfall is expected,
with locally higher amounts possible in the heavier banding.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
through Sunday afternoon for severe and Monday afternoon for flooding.

In the hours before

Local storm report, Apr 6, 8:24 AM CDT, 1 hour 48 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
824 AM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     Flash Flood      4 WNW Kennedy           33.61N 88.04W
04/06/2025                   Lamar              AL   Public

            A section of Mt Pleasant Church Road in
            Kennedy was washed out.

&&

GMS
Special weather statement, Apr 6, 8:59 AM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Birmingham AL
859 AM CDT Sun Apr 6 2025

ALZ033>036-040>042-061445-
Chilton AL-Autauga AL-Bibb AL-Lowndes AL-Coosa AL-Dallas AL-Perry AL-
859 AM CDT Sun Apr 6 2025

...STRONG THUNDERSTORMS WILL IMPACT AUTAUGA...CHILTON...NORTHEASTERN
PERRY...SOUTHEASTERN BIBB...WESTERN LOWNDES...DALLAS AND SOUTHWESTERN
COOSA COUNTIES THROUGH 945 AM CDT...

At 859 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Talladega National Forest to 7 miles north
of Potter Station to 7 miles southeast of Central Mills. Movement was
east at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lomax, Dollar, Gap Of The Mountain, Bogue Chitto, Stanton,
Carlowville, Robert F. Henry Lock And Dam, Parnell, Clanton, Tyler, I
65 Rest Area, Selma, Craig Field Aiport, Plantersville, Dannelly
Reservoir, Verbena, Randolph, Selmont-West Selmont, Mulberry, and
Marbury.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 AM CDT for central,
south central and east central Alabama.

&&

LAT...LON 3205 8686 3205 8718 3208 8719 3210 8723
      3212 8724 3212 8726 3214 8725 3215 8728
      3217 8729 3216 8730 3218 8732 3220 8732
      3220 8736 3223 8739 3251 8722 3293 8707
      3294 8639 3259 8646 3203 8681 3203 8686
TIME...MOT...LOC 1359Z 257DEG 34KT 3281 8705 3253 8715 3219 8737

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

44
Local storm report, Apr 6, 9:00 AM CDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
900 AM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     Flash Flood      Hoover Veterans Park    33.39N 86.72W
04/06/2025                   Shelby             AL   NWS Employee

            Valleydale Road near Veterans Park was
            reported to be impassable. A traffic map
            shows backups at Acton Creek as well.

&&

GMS
Local storm report, Apr 6, 9:23 AM CDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
923 AM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     Flood            Riverchase Galleria     33.38N 86.80W
04/06/2025                   Jefferson          AL   Public

            Flooding at 31 and 150 with at least one
            vehicle stalled.

&&

GMS
Special weather statement, Apr 6, 9:41 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service Birmingham AL
941 AM CDT Sun Apr 6 2025

ALZ027-028-035>037-041-043-061530-
Chilton AL-Tallapoosa AL-Autauga AL-Clay AL-Talladega AL-Coosa AL-
Elmore AL-
941 AM CDT Sun Apr 6 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN AUTAUGA...SOUTH
CENTRAL TALLADEGA...NORTHWESTERN ELMORE...SOUTHEASTERN CHILTON...
NORTHWESTERN TALLAPOOSA...COOSA AND SOUTHERN CLAY COUNTIES THROUGH
1030 AM CDT...

At 941 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Sylacauga to near Stewartville to near Unity to
near Clanton. Movement was east at 35 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Cleveland Crossroads, Dollar, Bradford, Gantts Quarry, Goodwater,
Ray, Titus, Strickland Crossroads, Bentleyville, Hatchet, Equality,
Verbena, Mellow Valley, Mignon, Hillabee Creek, Marbury, Mitchell
Lake, Sylacauga Municipal Airport, Overbrook, and Oak Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 AM CDT for central and
east central Alabama.

&&

LAT...LON 3325 8573 3312 8575 3288 8592 3269 8610
      3269 8670 3298 8645 3309 8638 3326 8628
TIME...MOT...LOC 1441Z 264DEG 32KT 3318 8628 3310 8631 3300 8639 3279
8659

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

44
Special weather statement, Apr 6, 9:56 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Birmingham AL
956 AM CDT Sun Apr 6 2025

ALZ040>044-061545-
Autauga AL-Lowndes AL-Montgomery AL-Dallas AL-Elmore AL-
956 AM CDT Sun Apr 6 2025

...STRONG THUNDERSTORMS WILL IMPACT AUTAUGA...SOUTHWESTERN ELMORE...
LOWNDES...EASTERN DALLAS AND NORTHWESTERN MONTGOMERY COUNTIES THROUGH
1045 AM CDT...

At 956 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Burnsville to near Tyler to 11 miles
southeast of Dannelly Reservoir. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Booth, Hayneville, Prattville, Vida Junction, Beechwood, Deatsville,
Gardner Island, Millbrook, Carlowville, Robert F. Henry Lock And Dam,
Tyler, Autauga County Airport, Minter, Craig Field Aiport, Valley
Creek Junction, Selma Drag Strip, Clover Hill, Barrett Creek,
Selmont-West Selmont, and Farmersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 AM CDT for central,
south central and east central Alabama.

&&

LAT...LON 3205 8686 3205 8713 3224 8702 3261 8703
      3265 8635 3250 8636 3196 8652 3196 8686
TIME...MOT...LOC 1456Z 245DEG 33KT 3244 8696 3228 8694 3205 8707

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

44

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 8:10 PM CDTRiver Flood WarningBMXBibb, Jefferson, Shelby37 hr
Apr 5, 8:10 PM CDTRiver Flood WarningBMXBibb, Dallas, Perry38 hr
Apr 6, 12:20 AM CDTSpecial Weather StatementBMXFayette, Lamar, Marion, Winston55 min
Apr 6, 1:25 AM CDTSevere Thunderstorm WarningBMXPickens50 min
Apr 6, 1:30 AM CDTTornado WarningBMXPickens45 min
Apr 6, 1:46 AM CDTSpecial Weather StatementBMXFayette, Walker59 min
Apr 6, 1:56 AM CDTFlash Flood WarningBMXFayette, Lamar, Marion, Winston5 hr
Apr 6, 1:57 AM CDTSevere Thunderstorm WarningBMXFayette, Lamar63 min
Apr 6, 2:34 AM CDTSevere Thunderstorm WarningBMXFayette26 min
Apr 6, 2:52 AM CDTSpecial Weather StatementBMXWalker53 min
Apr 6, 3:07 AM CDTFlash Flood WarningBMXFayette, Walker, Winston4 hr
Apr 6, 4:07 AM CDTSpecial Weather StatementBMXPickens38 min
Apr 6, 4:23 AM CDTFlash Flood WarningBMXPickens3 hr
Apr 6, 4:40 AM CDTSpecial Weather StatementBMXPickens65 min
Apr 6, 4:41 AM CDTSpecial Weather StatementBMXWalker34 min
Apr 6, 5:33 AM CDTAreal Flood AdvisoryBMXBlount, Fayette, Jefferson, Tuscaloosa, Walker6 hr
Apr 6, 6:33 AM CDTFlash Flood WarningBMXTuscaloosa114 min
Apr 6, 6:51 AM CDTSpecial Weather StatementBMXSumter24 min
Apr 6, 7:13 AM CDTAreal Flood AdvisoryBMXFayette, Lamar, Marion, Winston77 min
Apr 6, 7:15 AM CDTAreal Flood AdvisoryBMXFayette, Walker, Winston75 min
Apr 6, 7:18 AM CDTSpecial Weather StatementBMXGreene, Hale, Marengo, Sumter42 min
Apr 6, 7:34 AM CDTAreal Flood AdvisoryBMXPickens86 min
Apr 6, 7:45 AM CDTFlash Flood WarningBMXJefferson, St. Clair, Shelby112 min
Apr 6, 8:11 AM CDTSpecial Weather StatementBMXHale, Marengo, Perry49 min
Apr 6, 8:27 AM CDTAreal Flood AdvisoryBMXTuscaloosa78 min
Apr 6, 8:59 AM CDTSpecial Weather StatementBMXAutauga, Chilton, Dallas46 min
Apr 6, 9:03 AM CDTAreal Flood AdvisoryBMXBibb, St. Clair, Shelby, Talladega3 hr
Apr 6, 9:37 AM CDTAreal Flood AdvisoryBMXJefferson, St. Clair, Shelby68 min
Apr 6, 9:41 AM CDTSpecial Weather StatementBMXCoosa49 min
Apr 6, 9:56 AM CDTSpecial Weather StatementBMXAutauga, Lowndes49 min
Apr 6, 10:29 AM CDTSpecial Weather StatementBMXChambers, Randolph, Tallapoosa46 min
Apr 6, 10:35 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Tuscaloosa3 days
Apr 6, 10:35 AM CDTRiver Flood WarningBMXGreene, Hale, Tuscaloosa23 hr
Apr 6, 10:36 AM CDTRiver Flood WarningBMXJefferson, Tuscaloosa, Walker58 hr
Apr 6, 10:40 AM CDTSevere Thunderstorm WarningBMXAutauga32 min
Apr 6, 10:45 AM CDTAreal Flood AdvisoryBMXChilton, Coosa3 hr
Apr 6, 11:11 AM CDTSevere Thunderstorm WarningBMXAutauga, Elmore, Lowndes, Montgomery49 min
Apr 6, 11:35 AM CDTAreal Flood AdvisoryBMXDallas, Lowndes3 hr
Apr 6, 11:53 AM CDTSevere Thunderstorm WarningBMXElmore, Lee, Macon, Tallapoosa67 min
Apr 6, 12:15 PM CDTSpecial Weather StatementBMXMontgomery60 min
Apr 6, 12:28 PM CDTFlash Flood WarningBMXElmore, Lowndes, Montgomery3 hr
Apr 6, 12:42 PM CDTSevere Thunderstorm WarningBMXChambers58 min
Apr 6, 12:52 PM CDTSevere Thunderstorm WarningBMXBullock, Montgomery38 min
Apr 6, 1:08 PM CDTSevere Thunderstorm WarningBMXMacon31 min
Apr 6, 1:12 PM CDTSevere Thunderstorm WarningBMXChambers, Lee33 min
Apr 6, 1:25 PM CDTAreal Flood AdvisoryBMXChambers, Elmore, Lee, Macon, Tallapoosa2 hr
Apr 6, 1:56 PM CDTSevere Thunderstorm WarningBMXLee, Macon53 min
Apr 6, 1:59 PM CDTFlash Flood WarningBMXBullock, Chambers, Elmore, Lee, Macon, Tallapoosa91 min
Apr 6, 2:20 PM CDTSevere Thunderstorm WarningBMXRussell29 min
Apr 6, 3:11 PM CDTAreal Flood AdvisoryBMXBarbour, Bullock, Lee, Macon, Russell2 hr
Apr 6, 3:28 PM CDTAreal Flood WarningBMXLee2 hr
Apr 6, 3:47 PM CDTFlash Flood WarningBMXLee, Russell118 min
Apr 6, 5:14 PM CDTSpecial Weather StatementBMXAutauga, Lowndes, Montgomery46 min
Apr 6, 6:05 PM CDTSevere Thunderstorm WarningBMXAutauga, Elmore, Lowndes, Montgomery28 min

Nearby

Tornado Warnings in Alabama, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.